# SDR SWAA2021071581824

- Difficulty date: June 9, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FCB BS540 S-25R WL155. MARKED ; / [01] REMOVED DAMAGED S25R SECTION AT BS 500D+10' - 540 AND GVI PERFORMED NO ADDITIONAL DAMAGED FOUND IAW SRM 53-00-03-2R-1;[05] HFEC INSPECTED OPEN HOLES IN REPAIR ARE EXCEPT FOR 1 HOLE COMMON TO S-25R AT BS 500D+13 NOTED ON FAULT TTG8Q005F2UA PER NDTM PART 6; 51-00-00 PROCEDURE 16. NO CRACKS NOTED. CAL ID: ATS1465 S/N: 60004150296  CAL ID: ATS1411 S/N: MM12030Z012384; [06] PERFORMED CLEANED AND INSPECTED BY HFEC ON HOLE AT S-25R AT BS 500D+13 NOTED ON FAULT TTG8Q005F2UA AND NO DAMAGED FOUND IAW SRM 51-10-02-0G-0 PAR 11 A (5).; [07] VERIFIED CLEANING AND HFEC INSPECTION OF HOLE AT S-25R AT BS 500D+13 NOTED ON FAULT;[08] RECEIVED STRINGER SECTION FROM OSS; VERIFIED FABRICATION PER DWG 143A3241 ON PO 827321-SWA; VERIFIED HEAT TREAT PER BAC5602 ON PO 827321-SWA; VERIFIED DYE PEN INSPECT PER SOPM 20-20-02 ON PO 827321-SWA. RECEIVED U-CHANNEL FROM OSS; VERIFIED FABRICATION PER SRM 53-00-03-2R-1 ON PO 827319-SWA; VERIFIED HEAT TREAT PER BAC5602 ON PO 827319-SWA; VERIFIED DYE PEN INSPECT PER SOPM 20-20-02 ON PO 827319-SWA. RECEIVED J-CHANNEL FROM OSS; VERIFIED FABRICATION PER EA 21-153-01634 AND SRM 53-00-03-2R-1 ON PO 827322-SWA; VERIFIED HEAT TREAT PER BAC5602 ON PO 827322-SWA; [13] OK TO INSTALL; [14] INSTALLED STRINGER AND ALL REPAIR PARTS AT AFT AREA AFT OF FCB BS500D+13 - BS540 STR25R WL155 IAW SRM 51-40-02-0G-0; DWG 143A3230 AND EA 21-153-01634;
